# SDR IPXA2022060882941

- Difficulty date: June 8, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 80,559 hours, 17,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT BAT 1 LO DURING PREFLIGHT.INSTALLED NEW BATTERY POWER SUPPLY ASSY PER MM 33-51-01. OPERATIONAL TEST GOOD. THIS CLEARS 783190.
